MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian Medical Association journal · 1974

Procainamide-induced SLE and lymphoreticular disorders.

Artinian B, Reesal M

СтатьяПеревод пока не подготовлен

Аннотация

A 56-year-old male patient diagnosed as a case of procainamide-induced systemic lupus erythematosus (SLE) was found to have a lymphoproliferative disorder at postmortem examination.Contrary to other immune disorders, the association of SLE with neoplasia is a rare occurrence. The present case raises the question of whether a relationship exists between the lupus diathesis and lymphoreticular neoplasia. The study of the incidence of neoplasia in families of patients with SLE may prove helpful in establishing this relationship.

Для цитирования: Artinian B, Reesal M. Procainamide-induced SLE and lymphoreticular disorders.. Canadian Medical Association journal. 1974.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.